Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Miami, FL

June 25, 2011Martin County, Florida

NWS Miami, FL issued this special weather statement at Jun 25, 2011, 4:17 PM EDT for Martin County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2011, 4:17 PM EDT (20:17 UTC)
Expired
Jun 25, 2011, 4:45 PM EDT
In force
28 min
Issued by
NWS Miami, FL

County Martin County, FL

The radar

The Melbourne radar (KMLB), 142 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2276 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WWUS82 KMFL 252017
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT SAT JUN 25 2011

FLZ067-068-168-252045-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL 
417 PM EDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY 

* UNTIL 445 PM EDT

* AT 409 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM NORTH OF THE AREA PRODUCING A GUST FRONT OVER
  EXTREME NORTHERN PALM BEACH COUNTY. STRONG WIND GUSTS OF 45 TO 50 MPH
  WILL MOVE SOUTHEAST AT 5 MPH. THIS COULD ALSO INDUCE ADDITIONAL
  STRONG THUNDERSTORMS WEST OF JUPITER FARMS. RESIDENTS SHOULD REMAIN
  ALERT FOR POSSIBLE STATEMENTS OR WARNINGS IN THIS REGION.

* THE STORM WILL AFFECT...
  RURAL NORTHERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2683 8014 2685 8038 2696 8039 2696 8014
TIME...MOT...LOC 2014Z 336DEG 3KT 2694 8028

$$
KOB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 25, 2:34 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 25, 2:34 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT SAT JUN 25 2011

.DISCUSSION...A RIDGE OF HIGH PRESSURE REMAINS STRETCHED FROM THE
ATLANTIC AND ACROSS SOUTH FLORIDA WHILE A MID TO UPPER TROUGH
REMAINS OVER THE SE STATES AND DOWN INTO THE GULF OF MEXICO.
HIGHER MOISTURE LVLS ARE BEING PULLED NORTHEAST AHEAD OF THE
TROUGH AND SLIGHT UPPER LVL DIVERGENCE IS OCCURRING ACROSS CENTRAL
AND SOUTH FL. FRIDAY'S CONVECTIVE DEBRIS FINALLY CLEARED THIS
MORNING AND ALLOWED STRONG HEATING TO OCCUR AND WITH THE ABOVE
CONDITIONS SCATTERED TO NUMEROUS STORMS ARE NOW DEVELOPING. THE
STEERING FLOW REMAINS FROM THE SOUTH-SOUTHWEST WHICH WILL CONTINUE
TO DRIVE STORMS TOWARD THE INTERIOR AND EAST COAST THROUGH THE
AFTERNOON AND EARLY EVENING. SIMILAR CONDITIONS ARE EXPECTED INTO
SUNDAY WITH SCATTERED TO NUMEROUS STORMS POSSIBLE AGAIN DURING THE
AFTERNOON AND EVENING. THE PATTERN IS EXPECTED TO SLOWLY CHANGE
EARLY NEXT WEEK AS THE SURFACE RIDGE LIFTS NORTH, HOWEVER
SCATTERED STORMS ARE STILL EXPECTED AS AMPLE LOW LVL MOISTURE
AND STRONG DIURNAL HEATING REMAINS IN PLACE. THE ONLY DIFFERENCE
WILL BE THAT THE FOCUS WILL GRADUALLY SHIFT TO THE INTERIOR AND
WEST COAST.

IN THE EXTENDED... A SE FLOW IS EXPECTED TO BECOME MORE
ESTABLISHED AND DEEPEN WHICH WILL GRADUALLY FOCUS MOST STORMS OVER THE
INTERIOR AND WEST COAST, AND THE MID TO UPPER LVL TROUGH WILL
GRADUALLY BE REPLACED BY A MID LVL RIDGE THAT WILL BUILD IN FROM
THE ATLANTIC. THIS WILL LOWER POPS OVER THE EAST COAST AND RAISE
CHANCES IN THE WEST, BUT SCT TSRA ARE STILL EXPECTED EVERYWHERE ON
THE MAINLAND DURING THE AFTERNOON HRS.

&&

.AVIATION...ISOLATED THUNDERSTORMS STARTED FORMING SOUTH OF
TAMIAMI AIRPORT AROUND NOON. A TEMPO GROUP FROM 20 TO 22Z IS ON
TRACK FOR THESE STORMS FOR THE EAST COAST AIRPORTS. THE STORM MOVEMENT IS
FROM THE SOUTHWEST. BRIEF HEAVY DOWNPOURS AND FREQUENT LIGHTNING
HAVE BEEN THE MAIN THREATS WITH THESE STORMS. CONDITIONS WILL
ALTERNATE BETWEEN VFR, MVFR, AND POSSIBLY IFR AS THE STORMS PASS.
SIMILAR CONDITIONS ARE EXPECTED ON SUNDAY AS SHOWERS AND STORMS
ARE FORECAST TO DEVELOP ALONG THE SEA BREEZES. AS OUTFLOW
BOUNDARIES FROM THE STORMS EAST OF NAPLES MOVE EASTWARD AND MEET
THE EXISTING CONVECTION OVER THE EAST COAST MORE STORMS ARE
FORECAST TO DEVELOP OVER PALM BEACH AND BROWARD COUNTIES TODAY. A
FEW ADDITIONAL STORMS ARE ALSO POSSIBLE OVER MIAMI-DADE COUNTY BUT
LESS LIKELY THAN OVER BROWARD AND PALM BEACH COUNTIES. /JE

&&

.MARINE...A RIDGE OF HIGH PRESSURE IS EXPECTED TO REMAIN OVER OR
JUST TO THE NORTH OF THE AREA THROUGH THE PERIOD. THIS WILL KEEP
THE AREA IN A LIGHT TO MODERATE SOUTH TO EAST FLOW WITH WAVES OF
AROUND 3 FEET OR LESS THROUGH THE PERIOD.

&&

.FIRE WEATHER...RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN
OUT OF CRITICAL LEVELS THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  89  77  89 / 40 60 30 50
FORT LAUDERDALE  78  90  80  90 / 40 60 30 40
MIAMI            77  91  78  90 / 30 50 30 40
NAPLES           75  90  75  90 / 20 50 30 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...04/AT
AVIATION/RADAR/FIRE...71/JE
Hazardous weather outlook, Jun 25, 4:00 AM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
400 AM EDT SAT JUN 25 2011

FLZ063-066>075-168-172>174-252300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
400 AM EDT SAT JUN 25 2011

...A FEW STRONG THUNDERSTORMS POSSIBLE INTERIOR/ATLANTIC COAST THIS AFTERNOON/EVENING...
...MODERATE RISK OF WATERSPOUTS ATLANTIC WATERS/BISCAYNE BAY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS ARE FORECAST TO DEVELOP
TODAY...BECOMING NUMEROUS OVER THE INTERIOR AND ATLANTIC COAST
THIS AFTERNOON AND EVENING WITH SCATTERED THUNDERSTORMS ALONG THE
GULF COAST. A FEW OF THE THUNDERSTORMS COULD BECOME STRONG
INTERIOR AND ATLANTIC COAST CONTAINING FREQUENT LIGHTING...GUSTY
WINDS AND SMALL HAIL. HEAVY RAINS WILL ACCOMPANY THE STORMS AS WELL.

WIND: THE STRONGEST THUNDERSTORMS THIS AFTERNOON AND EVENING WILL
BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50 MPH.

HAIL: UP TO NICKEL SIZE HAIL IS POSSIBLE IN THE STRONGEST
THUNDERSTORMS THIS AFTERNOON.

FLOODING: ISOLATED STREET FLOODING AND FLOODING OF LOW LYING
AREAS WILL BE POSSIBLE THIS AFTERNOON AND EVENING DUE TO SLOW
MOVING THUNDERSTORMS WITH HEAVY RAIN.

WATERSPOUTS: THERE IS A MODERATE RISK OF WATERSPOUTS ACROSS THE
NEAR SHORE ATLANTIC WATERS AND BISCAYNE BAY THIS MORNING.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE LOCAL
ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY...WITH THE PRIMARY
RISK BEING LIGHTNING STRIKES...GUSTY WINDS AND HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Jun 25, 1:40 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
140 PM EDT SAT JUN 25 2011

FLZ073-074-173-251815-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
140 PM EDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 215 PM EDT

* AT 137 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR GOULDS...AND MOVING NORTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  GOULDS...
  WEST PERRINE...
  METRO ZOO...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2561 8028 2561 8030 2559 8030 2557 8029
      2547 8042 2559 8056 2577 8040 2565 8026
TIME...MOT...LOC 1740Z 224DEG 6KT 2558 8043

JE
Special weather statement, Jun 25, 1:52 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
152 PM EDT SAT JUN 25 2011

FLZ073-074-251815-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
152 PM EDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 215 PM EDT

* AT 148 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 4 MILES NORTHWEST OF MICCOSUKEE RESORT. THIS
  STORM WAS WAS NEARLY STATIONARY.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2592 8040 2578 8022 2562 8040 2573 8058
TIME...MOT...LOC 1750Z 180DEG 0KT 2580 8054

JE
Special weather statement, Jun 25, 2:17 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
217 PM EDT SAT JUN 25 2011

FLZ071-072-074-172-251845-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
217 PM EDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 245 PM EDT

* AT 212 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR MIAMI GARDENS...AND MOVING NORTHEAST AT 5
  MPH.

* THE STORM WILL AFFECT...
  MIRAMAR PARKWAY AND UNIVERSITY DRIVE...
  NORTH PERRY AIRPORT...
  PINES BLVD AND UNIVERSITY DRIVE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF THE STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2618 8034 2609 8011 2592 8022 2598 8041
TIME...MOT...LOC 1815Z 203DEG 6KT 2598 8030

JE
Special weather statement, Jun 25, 3:28 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT SAT JUN 25 2011

FLZ067-068-252000-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
328 PM EDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 400 PM EDT

* AT 322 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES NORTHWEST OF LOXAHATCHEE NATIONAL
  WILDLIFE REFUGE...AND MOVING NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL PALM BEACH COUNTY
  RURAL EASTERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2676 8025 2661 8007 2644 8028 2656 8043
TIME...MOT...LOC 1928Z 217DEG 7KT 2657 8028

KOB
Special weather statement, Jun 25, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT SAT JUN 25 2011

FLZ067-068-168-252045-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
417 PM EDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 445 PM EDT

* AT 409 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM NORTH OF THE AREA PRODUCING A GUST FRONT OVER
  EXTREME NORTHERN PALM BEACH COUNTY. STRONG WIND GUSTS OF 45 TO 50 MPH
  WILL MOVE SOUTHEAST AT 5 MPH. THIS COULD ALSO INDUCE ADDITIONAL
  STRONG THUNDERSTORMS WEST OF JUPITER FARMS. RESIDENTS SHOULD REMAIN
  ALERT FOR POSSIBLE STATEMENTS OR WARNINGS IN THIS REGION.

* THE STORM WILL AFFECT...
  RURAL NORTHERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2683 8014 2685 8038 2696 8039 2696 8014
TIME...MOT...LOC 2014Z 336DEG 3KT 2694 8028

KOB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:05 PM EDTSpecial Marine WarningMFL40 min
Jun 25, 1:40 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Jun 25, 1:52 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Jun 25, 2:17 PM EDTSpecial Weather StatementMFLBroward28 min
Jun 25, 3:28 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Jun 25, 5:46 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 25, 7:32 PM EDTSpecial Marine WarningMFL28 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.